MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier complete information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for one sample.Sid (b)(6), initial result = 108.04 ng/ml (lot 65355ud00), repeat result at a reference lab = 38.87 ng/ml, same sample was tested on another lot with result of = 107.37 ng/ml (lot 67389ud00).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section a3a - sex, b3 - date of event, b5 - describe event or problem, h10 - related report numbers.The complaint investigation for false elevated alinity i prolactin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i prolactin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67389ud00.The device history record review did not identify any non-conformances or deviations relating to the complaint under review.In house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the alinity i prolactin assay for lot 67389ud00 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results for one sample.Sid (b)(6) initial result = 108.04 ng/ml (lot 65355ud00), repeat result at a reference lab = 38.87 ng/ml, same sample was tested on another lot with result of = 107.37 ng/ml (lot 67389ud00) no impact to patient management was reported.Additional information provided on 10feb2025.The patient is female and the initial result of 108.04 ng/ml was performed on (b)(6) 2024 and the repeat result of 107.37 ng/ml was performed on (b)(6) 2024.No impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20939338
Report Number3005094123-2024-00644
Device Sequence Number4464493
Product Code CFT
UDI-Device Identifier00380740121587
UDI-Public(01)00380740121587(17)250823(10)67389UD00
Combination Product (Y/N)N
Initial Reporter CountryPK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2025
Device Catalogue Number07P66-30
Device Lot Number67389UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexFemale